# SDR 96FDEA00466

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640FE
- Make and model: Boeing 747245F
- Aircraft serial: 20826
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65B3860015
- Condition: Bent
- Location: Bs 1860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION (SIN) SNRM (1236).  MAIN DECK STRINGER CLIP FOUND BENT AT BS 1860 AT S11R AS MARKED.  C/A STRINGER CLIP REPLACED PER DWG 65B00146.
